Since I've been on birth control, which I've been on for about a year, now my periods have been lighter, and they have always been (even before the birth control) pretty short - 4 days at the most. This time that I got my period it is incredibly light, barely anything, but I have terribly painful cramps that won't let up. I'm just wondering if anyone knows if this is normal or what the heck may be going on???
I've been on Ortho Lo for almost a year now and I have some of the same symptoms. Birth control DOES make your period lighter, that's normal, but I'm not sure about the cramps. I thought that it was supposed to help ease cramps, but I have also had terrible cramps while on birth control. Maybe it is the hormones or the type of birth control you are on. I was told that you can switch the brand of pill you are on if you are having unfavorable side effects. Maybe you can look into that.
Are they cramps that are unbearable, or painful annoyances?
Quick life-story: I have unbearable cramps. I've thrown up from cramps...they hurt like a mother! I went on Yasmin...and that made them last LONGER, but become painful annoyance (hurt badly...but, like a dull throbbing pain). Is this what you're experiencing? Bloating became more of an issue when I was on Yasmin also.
Talk to your doc...get off of that if you're not diggin' it anymore. Seems to me that there are so many bc options for you, you can pick and choose!